# SDR IPXA09154835

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Warning System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVAC SLIDE OR SLIDE RAFT RELEASE WARNING SYS LIGHT INOP.  BUZZER OK.  DEFERRED PER MEL 52-73-01-1 M395381.  RESEATED ASPSU CONNECTOR PERFORMED TEST OF POWER SUPPLY UNIT IAW MM 52-73-00. SYSTEM OPS CHECK GOOD. THIS CLEARS M395381.
